# SDR 2019FA0000303

- Difficulty date: June 20, 2019
- Submitted: September 13, 2019
- Operation: General aviation
- Make and model: Boeing 767-33AER
- Aircraft serial: 27377
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 8TC34ABV1
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL TEMPERATUREREACHED AMBER BAND DURING CLIMB AND CRUISE. CORRECTIVE ACTION: WAS REPLACED OIL TEMP SENSOR IAW AMM 79-34-01/403 OIL TEMP SENSOR TEST NORMAL IAW 71-00-00 RUNNUP OK.
